Birth Control pills are hormones and will not help you better if you take 4 at one time. You need to take a pill each day for them to work otherwise you are not protected.
Birth control pills prevent you from getting pregnant, not help you get rid of the fetus after it's already there.
That's a normal thing to do if you're using the birth control pill for emergency contraception. (Only certain birth control pills can be used in this way, and the doses differ depending on the pill.) If you're just trying to make up for missed pills, taking four at a time has no benefit, and is likely to cause nausea and vomiting.
If they are expired by a few months or weeks then they will probably mess up your cycle for the next month.
yes you can just take the birth control, when you stop your period should start three to four days after.
Its not a good idea to take four birth control pills at a time to try and prevent pregnancy because if you already are pregnant, not even four pills can help you now and on top of that you wouldn't want to harm the baby if you already are pregnant. I know someone who had a physically deformed baby because she continued using her birth control pills while pregnant. She thought she would eventually end the pregnancy but she was so wrong. You should throw out your pack if you've missed four pills and start up a new one as soon as your period has come and gone.
Taking four or five birth control pills in a day does not affect future fertility. This is how emergency contraception was done before Plan B came on the market.
Irritable bowel syndrome should not effect how birth control pills work. However, if you are vomiting or have severe diarrhoea, then you should be very cautious about how effect birth control will be and because of this, I would recommend that you use a condom during intercourse for the next four weeks.
Cycles vary, if it happens once don't worry. If it happens every month for four months, see a doctor your hormone levels may need medication.
no.... but it can knock u up
Some women bleed after missing pills, and others don't. After you stop the pill altogether, your period usually comes in four to six weeks.
Speaking from experience DON'T DO IT!!! I will never forget to take my birth control again. When I took four of my beyaz pills to catch up, I had the worst stomach ache and I was up from 2:30-5:45 throwing up. It just wouldn't stop. I really do not recommened taking more than one at a time.
No, but why would you do that? It wastes your pills and doesn't give any more protection that one. All you are doing is adding more hormones to your system.